MathSciNet Relay Station
MathSciNet bibliographic data
MR1654022 (99m:65225) 65N30 (65N15 76M10 76Rxx)
Xu, Jinchao; Zikatanov, Ludmil A monotone finite element scheme for convection-diffusion equations. Math. Comp. 68 (1999), no. 228, 1429–1446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement